首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:The First-Order Theory of Ground Tree Rewrite Graphs
  • 本地全文:下载
  • 作者:Stefan G{\"o}ller ; Markus Lohrey
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2011
  • 卷号:13
  • 页码:276-287
  • DOI:10.4230/LIPIcs.FSTTCS.2011.276
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We prove that the complexity of the uniform first-order theory of ground tree rewrite graphs is in ATIME(2^{2^{poly(n)}},O(n). Providing a matching lower bound, we show that there is some fixed ground tree rewrite graph whose first-order theory is hard for ATIME(2^{2^{poly(n)}},poly(n)) with respect to logspace reductions. Finally, we prove that there exists a fixed ground tree rewrite graph together with a single unary predicate in form of a regular tree language such that the resulting structure has a non-elementary first-order theory.
  • 关键词:ground tree rewriting systems; first-order theories; complexity
国家哲学社会科学文献中心版权所有